# SDR DALA2016111708952

- Difficulty date: May 19, 2014
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 73,724 hours, 32,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO BAY INNER FUSELAGE SKIN BETWEEN STRINGERS 41 AND 42 AND FRAMES 56 AND 57 UNDER THE ATG ANTENNA DOUBLER.  CORROSION WAS REMOVED AND REPAIRED IAW ERA 525523-14.
